# SDR MALA000742

- Difficulty date: December 6, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISOLATION VALVE FAILED WHEN SELECTING TO ENGINE AIR. UNABLE TO PRESSURIZE.  RETURNED DO TO WEATHER.  MAINTENANCE FOUND LEAK ON PACK 1. DEFERED PACK 1 PER MEL 21-50-1 CLASS B. ENTERED IN DMR, MTX NOTIFIED.  MAINTENANCE FOUND LEAK ON PACK ONE. RAN WITH PACK 2 ONLY RECIRCULATION AND FRESH AND ALL IS NORMAL. REMOVED FORM DMR. MAINTENANCE RESECURED DUCTING AT NRV MAIN DUCT. NO L EAKS NOTED PACK 1 OPS GOOD WITH ENGINE AIR.
